# SDR DXTA2016040206220

- Difficulty date: April 2, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N819QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600786
- Aircraft time: 5,402 hours, 4,308 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 316071
- Part serial: 0648
- Condition: Blown
- Location: Mlg
- Part time: 1,508 hours, 1,203 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

BOTH MAIN TIRES BLEW AFTER LANDING.  LT GEAR DOOR IS DAMAGED & BOTH LT & RT ARE LEAKING HYD FLUID FROM THE CALIPERS.  BOTH RIMS ARE DAMAGED.  REMOVED LT & RT MLG WHEEL ASSEMBLIES FOR BEING FLAT SPOTTED UPON LANDING & INSTALLED OVERHAULED LT & RT MLG WHEEL ASSEMBLIES.  WORK COMPLETED IAW THE MM 32-41-01.
